# SDR SWIA201230719

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 24,873 hours, 19,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4TH OVERHEAD EMERGENCY LIGHT FROM THE FRONT IS OUT.  (FLT 4605)  RELAMPED EMERGENCY LIGHT.
